# SDR AUS20011067

- Difficulty date: October 11, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE OIL PRESSURE LOSS. ENGINE WAS SHUTDOWN BUT CONTINUED TO WINDMILL IN FLIGHT FOR APPROXIMATELY 40 MINUTES.
